Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 31, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Mar 29, 2007, 4:40 PM CDT for Bosque County, Hill County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 29, 2007, 4:40 PM CDT (21:40 UTC)
- Expired
- Mar 29, 2007, 7:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
Counties Bosque County, TX, Hill County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 70 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 5:20 PM CDT | FLASH FLOOD | Whitney, TX | COUNTY ROAD 1245 NEAR WHITNEY FLOODED. ALSO HIGHWAY 22 FLOODED NEAR WHITNEY. |
| Mar 29, 5:47 PM CDT | FLASH FLOOD | Clifton, TX | COUNTY ROADS ACROSS THE COUNTY FLOODED NEAR LOW WATER CROSSINGS. UP TO 2 FEET OF WATER REPORTED. |
| Mar 29, 6:30 PM CDT | FLASH FLOOD | Hillsboro, TX | EXTREME FLASH FLOODING IN CENTRAL HILL COUNTY. WATER RUNNING OVER INTERSTATE FROM FLOODED FIELDS. CARS UNDER WATER. |
| Mar 29, 7:30 PM CDT | FLASH FLOOD | 3 N Abbott, TX | HIGH WATER RESCUE MILE MARKER 362 I-35. FLOODING REPORTED AS INCREDIBLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 447 J/kg
- Mixed-layer CIN
- -246 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 425 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KFWD 292140 FFWFWD TXC035-217-300030- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 440 PM CDT THU MAR 29 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * FLASH FLOOD WARNING FOR... BOSQUE COUNTY IN NORTH CENTRAL TEXAS... HILL COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 730 PM CDT * AT 430 PM CDT...LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING IN BOSQUE COUNTY. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MERIDIAN STATE PARK...LAKE WHITNEY STATE PARK...WHITNEY...MERIDIAN... CLIFTON...ITASCA...AND HILLSBORO. A FLASH FLOOD WARNING MEANS THAT FLOODING IS OCCURRING OR IS IMMINENT. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER...MOVE UP TO HIGHER GROUND. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH. LAT...LON 3161 9760 3195 9688 3227 9709 3198 9788 $$ 25
3 follow-up statements
000 WGUS74 KFWD 292240 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 538 PM CDT THU MAR 29 2007 TXC035-217-300030- HILL TX-BOSQUE TX- 538 PM CDT THU MAR 29 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR BOSQUE AND HILL COUNTIES... AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING OVER THE WARNED AREA. ADDITIONAL RAINFALL WILL ONLY WORSEN ONGOING FLOODING ISSUES. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH. LAT...LON 3161 9760 3195 9688 3227 9709 3198 9788 $$ 25
000 WGUS74 KFWD 292245 CCA FFSFWD FLASH FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE FORT WORTH TX 538 PM CDT THU MAR 29 2007 TXC035-217-300030- HILL TX-BOSQUE TX- 538 PM CDT THU MAR 29 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR BOSQUE AND HILL COUNTIES... AT 538 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED THUNDERSTORMS CAPABLE OF PRODUCING FLASH FLOODING OVER THE WARNED AREA. LAW ENFORCEMENT REPORTED HIGH WATER ON STATE HIGHWAY 22 NEAR WHITNEY...AND ON OTHER COUNTY ROADS IN THE WARNED AREA. ADDITIONAL RAINFALL WILL ONLY WORSEN ONGOING FLOODING ISSUES. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN AROUND...DONT DROWN. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT WORTH. LAT...LON 3161 9760 3195 9688 3227 9709 3198 9788 $$ 25
000 WGUS74 KFWD 292339 FFSFWD FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 636 PM CDT THU MAR 29 2007 TXC035-217-300030- HILL TX-BOSQUE TX- 636 PM CDT THU MAR 29 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR BOSQUE AND HILL COUNTIES... AT 636 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS REPORTED THUNDERSTORMS PRODUCING CONSIDERABLE FLASH FLOODING NEAR HILLSBORO. HIGH WATER WAS REPORTED FLOWING OVER INTERSTATE 35 NEAR HILLSBORO. NUMEROUS ROADS HAVE HIGH WATER OR HAVE BEEN CLOSED IN HILL AND BOSQUE COUNTIES...INCLUDING HIGHWAY 22 NEAR WHITNEY AND FM 2490 IN BOSQUE COUNTY. LAT...LON 3161 9760 3195 9688 3227 9709 3198 9788 $$ 25
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 29, 3:23 PM CDT, 1 hour 17 minutes earlier.
Area forecast discussion, Mar 29, 3:23 PM CDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 323 PM CDT THU MAR 29 2007 .DISCUSSION... LARGE AND SLOW MOVING UPPER LEVEL LOW CONTINUES TO SIT OVER COLORADO AND IS PLACING NORTH TEXAS IN AN EXTREMELY FAVORABLE ZONE OF STRONG DYNAMIC LIFTING...WHILE DEEP SOUTHERLY FLOW IS ALLOWING FOR THE IMMEDIATE REPLENISHMENT OF GULF MOISTURE FOR CONTINUED CONVECTION. MAIN BAND OF CONVECTION CONTINUES TO SLOWLY MOVE/DEVELOP EASTWARD INTO MORE UNSTABLE AIRMASS. 18Z FWD SOUNDING DEPICTS RAPIDLY LIFTING/WEAKENING CAP...A PRECIPITABLE WATER THAT IS JUST SHY OF A MARCH RECORD NEAR 1.5 INCHES...AND STEEP LAPSE RATES FROM 500-700 MB. NEEDLESS TO SAY...ENVIRONMENT WILL SUPPORT BOTH THE THREAT OF HEAVY RAIN AND ISOLATED SEVERE WX...ESPECIALLY ALONG AND TO THE WEST OF THE I-35 CORRIDOR WHERE A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 8 PM...AND ALSO A FLASH FLOOD WATCH THROUGH FRIDAY EVENING. STOUT BLOCKING UPPER LEVEL RIDGE OVER THE GULF OF MEXICO...WILL KEEP UPPER LEVEL LOW STATIONARY THROUGH THE NEXT 24-36 HOURS. STORM/MCS MOTIONS ARE INDICATING ONLY A VERY SLOW EASTWARD PROGRESSION DURING THIS TIME FRAME...AS A WEAK PACIFIC FRONT REMAINS QUASI STATIONARY NEAR OUR EXTREME WESTERN ZONES. MODELS DO SUGGEST THAT CURRENT CONVECTIVE COMPLEX WILL WANE AFTER MIDNIGHT...BUT I WOULD NOT TAKE THIS TO THE BANK JUST YET. THESE SITUATIONS ARE NOTORIOUS FOR STORM COMPLEXES CONTINUING INTO THE OVERNIGHT HOURS. A STRONG NEGATIVELY TILTED SHORTWAVE WILL MOVE ACROSS NORTH TEXAS FRIDAY...WITH INCREASING VERTICAL MOTIONS CREATING ANOTHER LARGE AND SLOW MOVING BAND OF CONVECTION LIKE THE ONE SEEN TODAY. THIS IS PROGGED TO BE ALONG AN SPS/ABI LINE...BUT OFTEN MODELS DISPLACE THE MAX QPF TOO FAR TO THE NORTHWEST IN HEAVY RAIN EVENTS DUE TO COLD POOL/OUTFLOW PROCESSES WHICH HELP THINGS PROPAGATE SOUTH AND EAST. BOTTOM LINE...WITH THE CONDITIONS STILL PRIME FOR HEAVY RAIN TOMORROW...WE EXPECT AN ADDITIONAL 2-3 INCHES WITH LOCALLY HIGHER RAINFALL AMOUNTS. TO THE SOUTHEAST OF THE CONVECTIVE COMPLEX...LOW LEVEL SHEAR PROFILES WILL BECOME INCREASINGLY FAVORABLE FOR BRIEF HP TORNADIC SPIN UPS...AS LOW LCLS REMAIN IN PLACE. MODELS SUGGEST THAT 0-3KM SRH WILL INCREASE TO 400 M2/S2 AS THE LOW LEVEL JET INCREASES TO 40-60 KT OVER THE AREA. INSTABILITY IS THE MAIN LIMITING FACTOR...BUT LATER SHIFTS WILL NEED TO WATCH/ADDRESS THIS POTENTIAL. BY FRIDAY EVENING THE ENTIRE BAND OF CONVECTION WILL FINALLY GET AN EASTWARD PUSH AS THE SHORTWAVE MOVES OFF INTO THE PLAINS AND WINDS VEER IN THE LOW/MID LEVELS. THIS SHOULD PRODUCE A SQUALL LINE/WIDESPREAD RAIN OVER MUCH OF THE CWA FRIDAY AFTERNOON AND NIGHT...WITH THINGS TAPERING OFF SATURDAY FROM WEST TO EAST. THE EXTENDED FORECAST CONTINUES TO SHOW GENERALLY DRY WEATHER SUNDAY...BUT AIRMASS WILL BECOME UNSTABLE BY MONDAY AFTERNOON. WILL CARRY A SLIGHT CHANCE ON MONDAY FOR AFTERNOON AIRMASS STORMS. A COLD FRONT WILL MOVE THROUGH THE REGION ON TUESDAY AND TUESDAY NIGHT WITH BETTER CHANCES OF RAIN. SLIGHTLY COOLER TEMPERATURE ARE EXPECTED BY WEDNESDAY AND THURSDAY. AGAIN...THE MAIN THREAT THROUGH THE NEXT 48 HOURS IS THE FLOODING POTENTIAL. THE GOOD NEWS IS THAT THE EXPECTED LOCATION OF THE HEAVIEST RAINFALL...IN THE WEST/NW CWA IS IN THE WATERSHED AREA OF MUCH OF NORTH TEXAS. STAY TUNED TO CONTINUING UPDATES/REFINEMENTS TO THE EXPECTED THINKING AS THINGS HAVE THE POTENTIAL TO CHANGE QUICKLY WITH MESOSCALE FACTORS PLAYING A LARGE ROLE IN THE WEATHER. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 75 56 72 53 / 90 60 80 40 10 WACO, TX 63 76 59 73 53 / 80 60 80 60 10 PARIS, TX 62 78 60 72 50 / 60 30 80 60 10 DENTON, TX 62 75 54 72 48 / 90 70 80 40 10 MCKINNEY, TX 63 76 57 71 48 / 90 50 80 50 10 DALLAS, TX 64 76 58 72 55 / 90 60 80 50 10 TERRELL, TX 64 77 59 71 53 / 70 40 80 60 10 CORSICANA, TX 63 78 61 71 55 / 60 40 80 70 20 TEMPLE, TX 63 76 60 73 55 / 70 60 80 70 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES: TXZ091>093-100>104-115>119-129>134-141>145-156>159. &&
Hazardous weather outlook, Mar 29, 2:55 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 255 PM CDT THU MAR 29 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 255 PM CDT THU MAR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT WIDESPREAD THUNDERSTORMS WILL MOVE NORTHWARD ACROSS NORTH TEXAS TONIGHT. THERE IS A FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING...FOR THOSE AREAS ALONG AND WEST OF A SHERMAN...DALLAS... TEMPLE LINE. ADDITIONALLY...THE STRONGEST STORMS COULD PRODUCE DIME SIZE HAIL AND 60 MPH WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY... THE FLASH FLOOD WATCH WILL CONTINUE THROUGH MIDNIGHT FRIDAY NIGHT. HEAVY RAINFALL WILL BECOME LESS WIDESPREAD BY LATE FRIDAY EVENING. THERE WILL BE ADDITIONAL WIDESPREAD THUNDERSTORMS SATURDAY AND SATURDAY EVENING....WITH STORMS DIMINISHING LATE SATURDAY NIGHT. FINALLY...THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ISOLATED SPOTTER ACTIVATION MAY BE REQUESTED TONIGHT...MAINLY WEST OF A SHERMAN...DALLAS...CAMERON LINE...MAINLY FOR THE POTENTIAL FOR HEAVY RAINFALL AND FLASH FLOODING. PENNY SIZE HAIL AND WIND GUSTS TO 60 MPH ARE POSSIBLE WITH THE STRONGEST STORMS. 26
In the hours before
Special weather statement, Mar 29, 2:07 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 207 PM CDT THU MAR 29 2007 TXZ116-117-291930- PALO PINTO TX-PARKER TX- 207 PM CDT THU MAR 29 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN PALO PINTO COUNTY NORTHWESTERN PARKER COUNTY AT 207 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTH OF MINERAL WELLS...MOVING NORTHEAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE COOL...MINERAL WELLS AND MINERAL WELLS STATE PARK. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3269 9819 3265 9808 3300 9783 3300 9810 13
Special weather statement, Mar 29, 2:34 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 234 PM CDT THU MAR 29 2007 TXZ143-292000- HAMILTON TX- 234 PM CDT THU MAR 29 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTERN HAMILTON COUNTY AT 234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 6 MILES SOUTH OF HAMILTON...MOVING EAST- NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CRANFILLS GAP...EVANT AND HAMILTON. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL IN EXCESS OF 2 INCHES...AND PEA-SIZED HAIL CAN BE EXPECTED FROM THIS STORM AS IT MOVES ACROSS THE COUNTY. LAT...LON 3163 9825 3151 9809 3172 9770 3197 9794
Special weather statement, Mar 29, 2:40 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 240 PM CDT THU MAR 29 2007 TXZ101-102-117-292015- JACK TX-WISE TX-PARKER TX- 240 PM CDT THU MAR 29 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN JACK COUNTY NORTHWESTERN PARKER COUNTY SOUTHWESTERN WISE COUNTY AT 240 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES NORTHEAST OF MINERAL WELLS...MOVING NORTHEAST AT 20 MPH. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3289 9804 3284 9797 3304 9777 3311 9796 13
Special weather statement, Mar 29, 3:09 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 309 PM CDT THU MAR 29 2007 TXZ102-292045- WISE TX- 309 PM CDT THU MAR 29 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN WISE COUNTY AT 309 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BRIDGEPORT...MOVING NORTH AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BRIDGEPORT AND CHICO. THIS STORM WILL ALSO PASS VERY CLOSE TO LAKE BRIDGEPORT AND BOATERS AND OTHERS NEAR THE LAKE SHOULD BE ADVISED THAT THIS STORM HAS EXCESSIVE CLOUD TO GROUND LIGHTNING. IN ADDITION...PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3306 9791 3303 9779 3333 9763 3336 9790 13
Special weather statement, Mar 29, 4:02 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 402 PM CDT THU MAR 29 2007 TXZ133-144-145-292130- JOHNSON TX-HILL TX-BOSQUE TX- 402 PM CDT THU MAR 29 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN BOSQUE COUNTY NORTHWESTERN HILL COUNTY SOUTHERN JOHNSON COUNTY AT 402 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTH OF CLIFTON...MOVING NORTHEAST AT 40 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BLUM...COVINGTON... GRANDVIEW...ITASCA...WHITNEY AND LAKE WHITNEY STATE PARK. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. FREQUENT CLOUD-TO-GROUND LIGHTNING WILL ACCOMPANY THIS STORM. LAT...LON 3199 9767 3178 9755 3206 9706 3240 9722 07/BB
Special weather statement, Mar 29, 4:11 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 411 PM CDT THU MAR 29 2007 TXZ157-159-292145- MCLENNAN TX-CORYELL TX- 411 PM CDT THU MAR 29 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN CORYELL COUNTY WESTERN MCLENNAN COUNTY AT 411 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF CLIFTON TO 7 MILES SOUTH OF MCGREGOR...MOVING EAST AT 35 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE BELLMEAD...BEVERLY HILLS...CRAWFORD...FORT GATES...HEWITT...LACY-LAKEVIEW...MCGREGOR... NORTHCREST...ROBINSON...WACO...WEST AND WOODWAY. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 45 MPH CAN BE EXPECTED FROM THESE STORMS. LAT...LON 3160 9763 3132 9779 3140 9708 3184 9705 07/BB
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 8:57 AM CDT | Special Weather Statement | FWD | Jack | 63 min |
| Mar 29, 9:21 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 33 min |
| Mar 29, 10:12 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 44 hr |
| Mar 29, 10:21 AM CDT | Special Weather Statement | FWD | Montague | 24 min |
| Mar 29, 11:13 AM CDT | Special Weather Statement | FWD | Jack, Palo Pinto | 32 min |
| Mar 29, 11:30 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 60 min |
| Mar 29, 11:40 AM CDT | Special Weather Statement | FWD | Eastland | 35 min |
| Mar 29, 12:04 PM CDT | Special Weather Statement | FWD | Mills | 26 min |
| Mar 29, 12:14 PM CDT | Special Weather Statement | FWD | Wise | 31 min |
| Mar 29, 12:18 PM CDT | Special Weather Statement | FWD | Erath | 57 min |
| Mar 29, 12:22 PM CDT | Special Weather Statement | FWD | Palo Pinto, Parker | 53 min |
| Mar 29, 12:53 PM CDT | Special Weather Statement | FWD | Mills | 37 min |
| Mar 29, 1:57 PM CDT | Special Weather Statement | FWD | Montague | 33 min |
| Mar 29, 2:01 PM CDT | Special Weather Statement | FWD | Hamilton | 44 min |
| Mar 29, 2:07 PM CDT | Special Weather Statement | FWD | Parker | 23 min |
| Mar 29, 2:34 PM CDT | Special Weather Statement | FWD | Hamilton | 26 min |
| Mar 29, 2:40 PM CDT | Special Weather Statement | FWD | Parker | 35 min |
| Mar 29, 3:09 PM CDT | Special Weather Statement | FWD | Wise | 36 min |
| Mar 29, 4:02 PM CDT | Special Weather Statement | FWD | Hill | 28 min |
| Mar 29, 4:11 PM CDT | Special Weather Statement | FWD | McLennan | 34 min |
| Mar 29, 4:50 PM CDT | Special Weather Statement | FWD | Hill, Limestone, McLennan | 25 min |
| Mar 29, 5:15 PM CDT | Special Weather Statement | FWD | Freestone, Hill, Limestone, McLennan, Navarro | 30 min |
| Mar 29, 5:24 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Tarrant | 96 min |
| Mar 29, 5:30 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Tarrant | 90 min |
| Mar 29, 5:52 PM CDT | Special Weather Statement | FWD | Navarro | 23 min |
| Mar 29, 5:57 PM CDT | Special Weather Statement | FWD | Ellis | 33 min |
| Mar 29, 6:19 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 56 min |
| Mar 29, 6:43 PM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.